# SDR UPS05845056

- Difficulty date: June 28, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 855 AFT SIDE OF REAR SPAR LOWER CHORD UPPER SURFACE FROM RBL36.5 -45.00 HAS 8.5" CRACK.  REPAIRED REAR SPAR IAW SRO 8570009.
